# SDR SIMA20140924003

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 11,323 hours, 7,310 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Smoke
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NORMAL LANDING +TAXI LT BRAKE TEMP 5+8.  LT BRAKE SMOKING ON POST FLIGHT.  R & R NR 2 BRAKE ASSEMBLY IAW WC 32-007.  TAXI CHECK COMPLIED WITH FOUND GOOD AT THIS TIME.
